# SDR USAA2012091700006

- Difficulty date: September 16, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 60,767 hours, 40,194 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Dirty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE CAPTAIN'S CHAIR DIFFICULT TO SLIDE FORWARD AND AFT.  NEEDS LUBRICATION.  MAINTENANCE CLEANED DEBRIS FROM CAPTAIN'S SEAT TRACK.  OPS CHECKS NORMAL.
